Loghmani, G.B.. (1390). B-Spline Solution of Boundary Value Problems of Fractional Order Based on Optimal Control Strategy. , 23(1), 59-65.
G.B. Loghmani. "B-Spline Solution of Boundary Value Problems of Fractional Order Based on Optimal Control Strategy". , 23, 1, 1390, 59-65.
Loghmani, G.B.. (1390). 'B-Spline Solution of Boundary Value Problems of Fractional Order Based on Optimal Control Strategy', , 23(1), pp. 59-65.
Loghmani, G.B.. B-Spline Solution of Boundary Value Problems of Fractional Order Based on Optimal Control Strategy. , 1390; 23(1): 59-65.


Contact Us | Help & Support | Site Map

Journal Management System. Designed by sinaweb.